# SDR RJEF2012082406

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000273
- Engine: Ge CF3410E6
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AT ARRIVAL, FLIGHT TP148, A BIRD STRIKE WAS FOUND NEAR LEFT WING TIP AREA OVER RIB 42.  IAW FIM 05-50-02-200-801-A, THE RIB 42 WAS FOUND DAMAGED.  PERFORMED PERMANENT REPAIR FOR STRUCTURAL DAMAGED LOCATED AT RIB 42 WING LT IAW EO ERJPR57-015/12 REVISION 00.   ACFT RETURNED TO SERVICE.
